# SDR UJJ2004F00000

- Difficulty date: February 17, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N160SF
- Make and model: Beech 200BEECH
- Aircraft serial: BB32
- Engine: Pwa PT6A41
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Adapter
- Part number: 97524030711
- Condition: Cracked
- Location: Aft Bulkhead
- Part time: 3,918 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING CABIN PRESSURE LEAKS, IT WAS FOUND THAT BOTH AFT PRESSURE BULKHEAD RUDDER CARRY THROUGH SEAL ADAPTERS WERE CRACKED IN SEVERAL PLACES.  THESE ADAPTERS ARE MADE OF THERMOFORMED (ABS) PLASTIC, RIVETED INTO PLACE USING A METAL DOUBLER, AND HAVE A METAL BRACKET RIVETED TO THEM.  MOST OF THE CRACKS BEGAN AT THE OUTER RIVET HOLES AND PROCEEDED TOWARDS THE CENTER HOLE AREA, SEVERAL NEARLY CONVERGING.  APPEARS THAT RIVETS ARE CONTRIBUTING TO THE FORMATION OF CRACKS WHEN THEY ARE DRIVEN OR SQUEEZED INTO PLACE, EXPANDING IN THE HOLES, AND DIMPLING THE PLASTIC.  IF CRACKS CONVERGED, LARGE CHUNKS OF THE PLASTIC COULD HAVE BLOWN OUT DUMPING CABIN PRESSURE.  (WP01200407837)
